# SDR CALA2022111703163

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 87,345 hours, 18,790 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Line
- Part number: NA
- Part serial: NA
- Condition: Loose
- Location: Ctr Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

C HYD QTY STATUS MSG AT FL370 1 HOUR FROM LAN DING. FOLLOWED CHC KLIST ISOLATED SYS. .43 RF FOUND RETURN LINE BETWEEN RT CTR PUMP AND EMP CASE DRAIN DUAL FILTER MODULE LOOSE. TIGHTENED FITTING PER AMM 29-00-98. SERVICED SYSTEM TO FULL PER AMM 12-12-01. LEAK CK GOOD. ADD EMP:118592
